# SDR DALA2021121707864

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 77,713 hours, 19,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 A.A. LOOSE FASTENERS # 1-18 AT RH ENG DRAG FTG CLAMP-UP UPPER SKIN AREA. THIS NRC IS ISSUED BY REMOTION OF FASTENERS WITHOUT PERFORM STEPS # 12, 13, 14 AND 15 OF AMDS 5720-01100-02B. CORRECTIVE ACTION: A.A. LOOSE FASTENERS # 1-18 AT RH ENG DRAG FTG CLAMP-UP UPPER SKIN AREA. THIS NRC IS ISSUED BY REMOTION OF FASTENERS WITHOUT PERFORM STEPS # 12, 13, 14 AND 15 OF AMDS 5720-01100-02B. GVI INSPECTION WAS PERFORMED PER ETI-57-21-571, REV. 2, STEP 19. REA WAS FOUND FREE OF TOOLS AND CLEAN. REF ERA 596036-14. (2054560)
